Alert archive / Missouri / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 136, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at Jul 7, 2016, 7:59 AM CDT for 4 counties in Illinois; 12 counties in Missouri. It was in force for 61 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 7, 2016, 7:59 AM CDT (12:59 UTC)
- Expired
- Jul 7, 2016, 9:00 AM CDT
- In force
- 61 min
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 70.0 mph
Counties Calhoun County, IL, Greene County, IL, Jersey County, IL, Pike County, IL, Crawford County, MO, Franklin County, MO, Gasconade County, MO, Jefferson County, MO, Lincoln County, MO, Montgomery County, MO, Pike County, MO, Ralls County, MO, Saint Charles County, MO, Saint Louis County, MO, Warren County, MO, Washington County, MO
The radar
The St Louis radar (KLSX), 20 km from the middle of the area, began a volume at 13:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 7, 8:43 AM CDT | TSTM WND GST 60 | Flint Hill, MO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 44 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 7, 6:01 AM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 1.0 hours before the alert went out and 259 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 97 J/kg
- Mixed-layer CIN
- -496 J/kg
- Mixed-layer LCL
- 1409 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- -27 m²/s²
- 0-3 km storm-relative helicity
- 11 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
042
WUUS53 KLSX 071259
SVRLSX
ILC013-061-083-149-MOC055-071-073-099-113-139-163-173-183-189-219-
221-071400-
/O.NEW.KLSX.SV.W.0136.160707T1259Z-160707T1400Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
759 AM CDT THU JUL 7 2016
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN PIKE COUNTY IN WEST CENTRAL ILLINOIS...
GREENE COUNTY IN SOUTHWESTERN ILLINOIS...
CALHOUN COUNTY IN SOUTHWESTERN ILLINOIS...
JERSEY COUNTY IN SOUTHWESTERN ILLINOIS...
ST. LOUIS COUNTY IN EAST CENTRAL MISSOURI...
PIKE COUNTY IN NORTHEASTERN MISSOURI...
ST. CHARLES COUNTY IN EAST CENTRAL MISSOURI...
NORTHERN CRAWFORD COUNTY IN EAST CENTRAL MISSOURI...
NORTHEASTERN RALLS COUNTY IN NORTHEASTERN MISSOURI...
NORTHERN WASHINGTON COUNTY IN EAST CENTRAL MISSOURI...
WARREN COUNTY IN EAST CENTRAL MISSOURI...
EASTERN MONTGOMERY COUNTY IN EAST CENTRAL MISSOURI...
JEFFERSON COUNTY IN EAST CENTRAL MISSOURI...
GASCONADE COUNTY IN EAST CENTRAL MISSOURI...
LINCOLN COUNTY IN EAST CENTRAL MISSOURI...
FRANKLIN COUNTY IN EAST CENTRAL MISSOURI...
* UNTIL 900 AM CDT
* AT 758 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 9 MILES SOUTHEAST OF HANNIBAL TO JONESBURG TO NEAR
BLAND...MOVING EAST AT 65 MPH.
HAZARD...70 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO
MOBILE HOMES...ROOFS...AND OUTBUILDINGS.
* LOCATIONS IMPACTED INCLUDE...
O'FALLON...ST. CHARLES...ST. PETERS...FLORISSANT...CHESTERFIELD...
WILDWOOD...UNIVERSITY CITY...BALLWIN...WENTZVILLE...KIRKWOOD...
MARYLAND HEIGHTS...HAZELWOOD...WEBSTER GROVES...FERGUSON...
ARNOLD...MANCHESTER...GODFREY...CREVE COEUR...OVERLAND AND CLAYTON.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 44 IN MISSOURI BETWEEN EXITS 203 AND 277.
INTERSTATE 55 IN MISSOURI BETWEEN EXITS 175 AND 191.
INTERSTATE 70 IN MISSOURI BETWEEN EXITS 175 AND 231.
THIS ALSO INCLUDES BABLER MEMORIAL STATE PARK...WASHINGTON STATE
PARK...ROUTE 66 STATE PARK...ONONDAGA CAVE STATE PARK...DEUTSCHHEIM
HISTORIC SITE...CUIVRE RIVER STATE PARK...CASTLEWOOD STATE PARK...
MASTODON HISTORIC SITE...SANDY CREEK COVERED BRIDGE HISTORIC SITE...
FIRST MISSOURI STATE CAPITOL HISTORIC SITE...ROBERTSVILLE STATE
PARK... MERAMEC STATE PARK...AND PERE MARQUETTE STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3966 9062 3952 9058 3951 9015 3804 9044
3802 9062 3807 9061 3808 9064 3802 9064
3802 9152 3815 9153 3815 9164 3836 9164
3967 9128
TIME...MOT...LOC 1258Z 273DEG 55KT 3964 9124 3885 9127 3826 9157
HAIL...<.75IN
WIND...70MPH
$$
GLASS4 follow-up statements
234
WWUS53 KLSX 071311
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
811 AM CDT THU JUL 7 2016
ILC013-061-083-149-MOC055-071-073-099-113-139-163-173-183-189-219-
221-071400-
/O.CON.KLSX.SV.W.0136.000000T0000Z-160707T1400Z/
PIKE IL-GREENE IL-CALHOUN IL-JERSEY IL-ST. LOUIS MO-PIKE MO-
ST. CHARLES MO-CRAWFORD MO-RALLS MO-WASHINGTON MO-WARREN MO-
MONTGOMERY MO-JEFFERSON MO-GASCONADE MO-LINCOLN MO-FRANKLIN MO-
811 AM CDT THU JUL 7 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 AM CDT
FOR SOUTHERN PIKE COUNTY IN WEST CENTRAL ILLINOIS...GREENE...CALHOUN
AND JERSEY COUNTIES IN SOUTHWESTERN ILLINOIS...ST. LOUIS COUNTY IN
EAST CENTRAL MISSOURI...PIKE COUNTY IN NORTHEASTERN MISSOURI...ST.
CHARLES AND NORTHERN CRAWFORD COUNTIES IN EAST CENTRAL MISSOURI...
NORTHEASTERN RALLS COUNTY IN NORTHEASTERN MISSOURI...NORTHERN
WASHINGTON...WARREN...EASTERN MONTGOMERY...JEFFERSON...GASCONADE...
LINCOLN AND FRANKLIN COUNTIES IN EAST CENTRAL MISSOURI...
AT 811 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES SOUTHWEST OF BARRY TO WARRENTON TO 8 MILES
SOUTHEAST OF OWENSVILLE...MOVING EAST AT 40 MPH.
HAZARD...70 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE
HOMES...ROOFS...AND OUTBUILDINGS.
LOCATIONS IMPACTED INCLUDE...
O'FALLON...ST. CHARLES...ST. PETERS...FLORISSANT...CHESTERFIELD...
WILDWOOD...UNIVERSITY CITY...BALLWIN...WENTZVILLE...KIRKWOOD...
MARYLAND HEIGHTS...HAZELWOOD...WEBSTER GROVES...FERGUSON...ARNOLD...
MANCHESTER...GODFREY...CREVE COEUR...OVERLAND AND CLAYTON.
THIS ALSO INCLUDES BABLER MEMORIAL STATE PARK...WASHINGTON STATE
PARK...ROUTE 66 STATE PARK...ONONDAGA CAVE STATE PARK...DEUTSCHHEIM
HISTORIC SITE...CUIVRE RIVER STATE PARK...CASTLEWOOD STATE PARK...
MASTODON HISTORIC SITE...SANDY CREEK COVERED BRIDGE HISTORIC SITE...
FIRST MISSOURI STATE CAPITOL HISTORIC SITE...ROBERTSVILLE STATE
PARK... MERAMEC STATE PARK...AND PERE MARQUETTE STATE PARK.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 44 IN MISSOURI BETWEEN EXITS 203 AND 277.
INTERSTATE 55 IN MISSOURI BETWEEN EXITS 175 AND 191.
INTERSTATE 70 IN MISSOURI BETWEEN EXITS 175 AND 231.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3966 9062 3952 9058 3951 9015 3804 9044
3802 9062 3807 9061 3808 9064 3802 9064
3802 9152 3815 9153 3815 9164 3836 9164
3967 9128
TIME...MOT...LOC 1311Z 276DEG 33KT 3962 9110 3883 9113 3824 9143
HAIL...<.75IN
WIND...70MPH
$$
GLASS427
WWUS53 KLSX 071336
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
836 AM CDT THU JUL 7 2016
MOC139-173-071345-
/O.CAN.KLSX.SV.W.0136.000000T0000Z-160707T1400Z/
MONTGOMERY MO-RALLS MO-
836 AM CDT THU JUL 7 2016
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN MONTGOMERY AND
NORTHEASTERN RALLS COUNTIES IS CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 PM CDT FOR
SOUTHWESTERN ILLINOIS...AND EASTERN MISSOURI.
LAT...LON 3966 9062 3952 9058 3951 9015 3804 9044
3802 9062 3808 9064 3802 9064 3802 9152
3815 9153 3815 9164 3836 9164 3885 9126
3967 9115
TIME...MOT...LOC 1335Z 276DEG 26KT 3956 9077 3881 9083 3807 9140
$$
ILC013-061-083-149-MOC055-071-073-099-113-163-183-189-219-221-071400-
/O.CON.KLSX.SV.W.0136.000000T0000Z-160707T1400Z/
PIKE IL-GREENE IL-JERSEY IL-CALHOUN IL-ST. LOUIS MO-PIKE MO-
JEFFERSON MO-ST. CHARLES MO-GASCONADE MO-FRANKLIN MO-LINCOLN MO-
CRAWFORD MO-WASHINGTON MO-WARREN MO-
836 AM CDT THU JUL 7 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 AM CDT
FOR SOUTHEASTERN PIKE COUNTY IN WEST CENTRAL ILLINOIS...GREENE...
JERSEY AND CALHOUN COUNTIES IN SOUTHWESTERN ILLINOIS...ST. LOUIS
COUNTY IN EAST CENTRAL MISSOURI...CENTRAL PIKE COUNTY IN NORTHEASTERN
MISSOURI...JEFFERSON...ST. CHARLES...GASCONADE...FRANKLIN...
LINCOLN...NORTHERN CRAWFORD...NORTHERN WASHINGTON AND WARREN COUNTIES
IN EAST CENTRAL MISSOURI...
AT 835 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR PITTSFIELD TO WENTZVILLE TO CUBA...MOVING EAST AT
30 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
O'FALLON...ST. CHARLES...ST. PETERS...FLORISSANT...CHESTERFIELD...
WILDWOOD...UNIVERSITY CITY...BALLWIN...WENTZVILLE...KIRKWOOD...
MARYLAND HEIGHTS...HAZELWOOD...WEBSTER GROVES...FERGUSON...ARNOLD...
MANCHESTER...GODFREY...CREVE COEUR...OVERLAND AND CLAYTON.
THIS ALSO INCLUDES BABLER MEMORIAL STATE PARK...WASHINGTON STATE
PARK...ROUTE 66 STATE PARK...ONONDAGA CAVE STATE PARK...CUIVRE RIVER
STATE PARK...CASTLEWOOD STATE PARK...MASTODON HISTORIC SITE...SANDY
CREEK COVERED BRIDGE HISTORIC SITE...FIRST MISSOURI STATE CAPITOL
HISTORIC SITE...ROBERTSVILLE STATE PARK...MERAMEC STATE PARK...AND
PERE MARQUETTE STATE PARK.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 44 IN MISSOURI BETWEEN EXITS 203 AND 277.
INTERSTATE 55 IN MISSOURI BETWEEN EXITS 175 AND 191.
INTERSTATE 70 IN MISSOURI BETWEEN EXITS 188 AND 231.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3966 9062 3952 9058 3951 9015 3804 9044
3802 9062 3808 9064 3802 9064 3802 9152
3815 9153 3815 9164 3836 9164 3885 9126
3967 9115
TIME...MOT...LOC 1335Z 276DEG 26KT 3956 9077 3881 9083 3807 9140
HAIL...<.75IN
WIND...60MPH
$$
GLASS786
WWUS53 KLSX 071354
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
854 AM CDT THU JUL 7 2016
MOC073-071403-
/O.CAN.KLSX.SV.W.0136.000000T0000Z-160707T1400Z/
GASCONADE MO-
854 AM CDT THU JUL 7 2016
...THE SEVERE THUNDERSTORM WARNING FOR GASCONADE COUNTY IS
CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 PM CDT FOR
SOUTHWESTERN ILLINOIS...AND EASTERN MISSOURI.
LAT...LON 3966 9062 3952 9058 3951 9015 3804 9044
3802 9062 3808 9064 3802 9064 3802 9152
3815 9153 3821 9143 3821 9137 3888 9098
3966 9097
TIME...MOT...LOC 1353Z 265DEG 43KT 3954 9055 3879 9061 3805 9118
$$
ILC013-061-083-149-MOC055-071-099-113-163-183-189-219-221-071400-
/O.CON.KLSX.SV.W.0136.000000T0000Z-160707T1400Z/
PIKE IL-GREENE IL-JERSEY IL-CALHOUN IL-ST. LOUIS MO-PIKE MO-
JEFFERSON MO-ST. CHARLES MO-FRANKLIN MO-LINCOLN MO-CRAWFORD MO-
WASHINGTON MO-WARREN MO-
854 AM CDT THU JUL 7 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 AM CDT
FOR SOUTHEASTERN PIKE COUNTY IN WEST CENTRAL ILLINOIS...GREENE...
JERSEY AND CALHOUN COUNTIES IN SOUTHWESTERN ILLINOIS...ST. LOUIS
COUNTY IN EAST CENTRAL MISSOURI...SOUTHEASTERN PIKE COUNTY IN
NORTHEASTERN MISSOURI...JEFFERSON...ST. CHARLES...FRANKLIN...EASTERN
LINCOLN...NORTHERN CRAWFORD...NORTHERN WASHINGTON AND SOUTHEASTERN
WARREN COUNTIES IN EAST CENTRAL MISSOURI...
AT 853 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES WEST OF ALSEY TO ST. PETERS TO NEAR ANTHONIES
MILL...MOVING EAST AT 50 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
O'FALLON...ST. CHARLES...ST. PETERS...FLORISSANT...CHESTERFIELD...
WILDWOOD...UNIVERSITY CITY...BALLWIN...WENTZVILLE...KIRKWOOD...
MARYLAND HEIGHTS...HAZELWOOD...WEBSTER GROVES...FERGUSON...ARNOLD...
MANCHESTER...GODFREY...CREVE COEUR...OVERLAND AND CLAYTON.
THIS ALSO INCLUDES BABLER MEMORIAL STATE PARK...WASHINGTON STATE
PARK...ROUTE 66 STATE PARK...ONONDAGA CAVE STATE PARK...CUIVRE RIVER
STATE PARK...CASTLEWOOD STATE PARK...MASTODON HISTORIC SITE...SANDY
CREEK COVERED BRIDGE HISTORIC SITE...FIRST MISSOURI STATE CAPITOL
HISTORIC SITE...ROBERTSVILLE STATE PARK...MERAMEC STATE PARK...AND
PERE MARQUETTE STATE PARK.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 44 IN MISSOURI BETWEEN EXITS 203 AND 277.
INTERSTATE 55 IN MISSOURI BETWEEN EXITS 175 AND 191.
INTERSTATE 70 IN MISSOURI BETWEEN EXITS 203 AND 231.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3966 9062 3952 9058 3951 9015 3804 9044
3802 9062 3808 9064 3802 9064 3802 9152
3815 9153 3821 9143 3821 9137 3888 9098
3966 9097
TIME...MOT...LOC 1353Z 265DEG 43KT 3954 9055 3879 9061 3805 9118
HAIL...<.75IN
WIND...60MPH
$$
GLASS994
WWUS53 KLSX 071359
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
859 AM CDT THU JUL 7 2016
ILC013-061-083-149-MOC055-071-099-113-163-183-189-219-221-071408-
/O.EXP.KLSX.SV.W.0136.000000T0000Z-160707T1400Z/
PIKE IL-GREENE IL-JERSEY IL-CALHOUN IL-ST. LOUIS MO-PIKE MO-
JEFFERSON MO-ST. CHARLES MO-FRANKLIN MO-LINCOLN MO-CRAWFORD MO-
WASHINGTON MO-WARREN MO-
859 AM CDT THU JUL 7 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN PIKE COUNTY IN
WEST CENTRAL ILLINOIS...GREENE...JERSEY AND CALHOUN COUNTIES IN
SOUTHWESTERN ILLINOIS...ST. LOUIS COUNTY IN EAST CENTRAL MISSOURI...
SOUTHEASTERN PIKE COUNTY IN NORTHEASTERN MISSOURI...JEFFERSON...ST.
CHARLES...FRANKLIN...EASTERN LINCOLN...NORTHERN CRAWFORD...NORTHERN
WASHINGTON AND SOUTHEASTERN WARREN COUNTIES IN EAST CENTRAL MISSOURI
WILL EXPIRE AT 900 AM CDT...
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER GUSTY WINDS
ARE STILL POSSIBLE WITH THESE THUNDERSTORMS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 PM CDT FOR
SOUTHWESTERN ILLINOIS...AND EASTERN MISSOURI.
LAT...LON 3966 9062 3952 9058 3951 9015 3804 9044
3802 9062 3808 9064 3802 9064 3802 9152
3815 9153 3821 9143 3821 9137 3888 9098
3966 9097
TIME...MOT...LOC 1357Z 273DEG 55KT 3954 9055 3879 9061 3805 9118
$$
GLASSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 7, 5:57 AM CDT, 2 hours 2 minutes earlier.
Area forecast discussion, Jul 7, 5:57 AM CDT, 2 hours 2 minutes before
Area Forecast Discussion...Updated Aviation
National Weather Service Saint Louis MO
557 AM CDT THU JUL 7 2016
.SHORT TERM... (Through Late This Afternoon)
Issued at 356 AM CDT Thu Jul 7 2016
Old outflow boundary extends near KCGI-KCOU-KSTJ. Some cloudiness
has developed along it and there will be a persistent, yet small,
threat for an isolated TSRA during the early morning hours as it
slowly snakes northeastward towards the MS river.
To the east of this boundary, areas of fog developed late last
evening in the cool airmass and clear skies and has very recently
started to congeal into a more widespread dense fog event. Likely
will be issuing a Dense Fog Advisory until around 8am.
Ongoing MCS to our northwest is heading our way. While the MCV
associated with it will likely move due east thru northern MO, the
timing for the leading edge of this MCS suggests that it will not
enter the northwest-west CWA until 13/14z, with de-stabilization
already occurring out ahead of it. Air is already moderately
unstable and this will simply enhance that and very well could re-
invigorate and intensify this as it moves thru our CWA late this
morning and early this afternoon. Of particular concern is this
turning into a damaging wind severe wx event during that time.
Temperatures once again are very conditional on the rain forecast
being realized. As it stands now, heat index values will
briefly approach 100F for areas south and east of STL metro around
midday before the clouds and rain hits, and central MO will have the
best chance to recover late this afternoon with heat index values
briefly reaching similar levels. These are below 105 needed for a
Heat Advisory and so no heat headlines with this package planned. If
rain dissipates, then a heat headline will likely be needed.
TES
.LONG TERM... (Tonight through Wednesday)
Issued at 356 AM CDT Thu Jul 7 2016
Tonight - Fri night
Another night...another MCS. This one will be tied to a
strengthening short wave moving from the nthrn Plains to the Grt Lks
in zonal flow. An assoc SFC low will move from ern NEB/wrn IA
tonight to the Grt Lks by Fri dragging an attendant cold front thru
the area. The cold front is expected to enter the nthrn CWA late
this evng and then slowly progress S overnight continuing thru Fri
clearing the sthrn zones Fri evng. Convection should dvlp near the
SFC low Fri PM and then drop SE along with the bndry drng the evng
and into the overnight hrs. Convection allowing models (CAMs) show
an E-W orientated MCS...much like we saw Wed mrng...making it to I70
by 06Z. The synoptic guidance is not that aggressive with the sthrly
push. Given what has happened the past few nights...would tend to
side with the CAMs. Not quite ready to include that aggressive of a
solution in the grids due to the aforementioned guidance
discrepancies. SPC has all of the area in at least a marginal risk
for Thu/Thu night with areas to the N and E of STL in an enhanced
risk. This is for a wind threat assoc with the overnight convection.
Whatever precip is in the FA early Fri mrng will slowly diminish
after 12Z providing a lull. The front is fcst to progress S of I70
by aftn before the next round of diurnally driven convection
initiates. That portion of the area has a marginal risk for mainly a
wind threat.
The cooler air lags behind the front so although the cold front will
have passed through the I70 corridor prior to peak heating Fri will
end up aoa normal. Although cooler temps lag behind the
front...drier Dps do not so Fri shouldn't be oppressive N of I70.
Sat - Sat Night
The cooler temps will have arrived by the wknd as a SFC ridge
originating near Hudson Bay extends into the area. Upper heights
begin to rise Sat signaling the approach of a ridge. Advertised
shortwave/MCV is still being generated by the models. The farther SW
track appears to be the case with guidance taking it from ern KS Sat
mrng to SE MO by Sun mrng. This will provide cntrl and SE MO with a
chance for SHRAs/TSTMs Sat/Sat night.
Sun - Wed
SFC ridge axis passes E of the FA by Mon allowing sthrly return flow
to commence early next week. Typical summertime pattern becomes
established next week with slowly moderating temps/Dps and
isld/scttrd diurnal convection.
2%
&&
.AVIATION... (For the 12z TAFs through 12z Friday Morning)
Issued at 555 AM CDT Thu Jul 7 2016
Convective complex racing towards our region this morning and will
be accompanied by TSRA and strong gusty winds when it moves thru.
After this, much uncertainty exists, but indications favor another
round ahead of a cold front this evening for perhaps UIN and COU
with enough doubt on how much holds together late tonight for STL
metro sites to hold off on mention at this time. Otherwise, fog
and stratus to give way to the TSRA over the next hour or two.
TES
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...Dense Fog Advisory until 8 AM CDT this morning for Franklin MO-
Iron MO-Jefferson MO-Lewis MO-Lincoln MO-Madison MO-Marion
MO-Pike MO-Ralls MO-Reynolds MO-Saint Charles MO-Saint
Francois MO-Saint Louis City MO-Saint Louis MO-Sainte
Genevieve MO-Washington MO.
IL...Dense Fog Advisory until 8 AM CDT this morning for Adams IL-Bond
IL-Brown IL-Calhoun IL-Clinton IL-Fayette IL-Greene IL-
Jersey IL-Macoupin IL-Madison IL-Marion IL-Monroe IL-
Montgomery IL-Pike IL-Randolph IL-Saint Clair IL-Washington
IL.
&&
WFO LSXHazardous weather outlook, Jul 7, 5:00 AM CDT, 2 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 500 AM CDT THU JUL 7 2016 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-081000- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-SAINT CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-SAINT CHARLES MO-FRANKLIN MO- SAINT LOUIS MO-SAINT LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-SAINT FRANCOIS MO-SAINTE GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 500 AM CDT THU JUL 7 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TODAY AND TONIGHT SEVERE THUNDERSTORMS ARE POSSIBLE ACROSS THE REGION TODAY. A CLUSTER OF THUNDERSTORMS WILL MOVE OUT OF NORTHWESTERN MISSOURI THIS MORNING AND MOVE ACROSS THE AREA THROUGH THE DAY. DAMAGING WIND GUSTS WILL BE THE PRIMARY THREAT. ANOTHER BATCH OF SEVERE THUNDERSTORMS IS POSSIBLE THIS EVENING AND TONIGHT...MAINLY ALONG AND NORTH OF INTERSTATE 70. THE MAIN THREAT WILL BE DAMAGING WIND GUSTS. HEAT INDEX VALUES WILL RANGE FROM 100 TO 105 DEGREES ACROSS CENTRAL MISSOURI THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A FEW STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE ACROSS SOUTHEASTERN MISSOURI AND SOUTHWESTERN ILLINOIS FRIDAY AFTERNOON. DAMAGING WIND GUSTS WILL BE THE PRIMARY THREAT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE. 2%
In the hours before
Local storm report, Jul 7, 7:20 AM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
720 AM CDT THU JUL 07 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0707 AM TSTM WND GST 4 NNE ASHLAND 38.83N 92.22W
07/07/2016 M55 MPH BOONE MO ASOS
&&
BRITTLocal storm report, Jul 7, 7:32 AM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
732 AM CDT THU JUL 07 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0731 AM TSTM WND DMG MEXICO 39.17N 91.87W
07/07/2016 AUDRAIN MO EMERGENCY MNGR
LARGE TREE LIMBS DOWN. UP TO 8 INCH DIAMETER.
&&
WALSHLocal storm report, Jul 7, 7:36 AM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
736 AM CDT THU JUL 07 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 AM TSTM WND GST 3 N NEW BLOOMFIELD 38.76N 92.09W
07/07/2016 M70 MPH CALLAWAY MO TRAINED SPOTTER
SEVERAL LARGE TREES DOWN... POWER LINES DOWN... DAMAGE
TO ROOF OF LARGE SHED
&&
WALSHLocal storm report, Jul 7, 7:41 AM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
741 AM CDT THU JUL 07 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0735 AM TSTM WND GST 1 SSE MONROE CITY 39.64N 91.73W
07/07/2016 M49 MPH MONROE MO MESONET
MO MESONET
&&
MILLERLocal storm report, Jul 7, 7:48 AM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
748 AM CDT THU JUL 07 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0650 AM TORNADO 2 W HALLSVILLE 39.12N 92.26W
07/07/2016 BOONE MO LAW ENFORCEMENT
SECTION OF ROOF MISSING FROM RESIDENCE ON HIGHWAY 124
EAST
&&
CVKINGLocal storm report, Jul 7, 7:54 AM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
754 AM CDT THU JUL 07 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0750 AM HAIL HANNIBAL 39.71N 91.38W
07/07/2016 M0.50 INCH MARION MO PUBLIC
&&
WALSHThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 7, 3:55 AM CDT | Dense Fog Advisory | LSX | Adams, Bond, Brown, Calhoun, Clinton, Fayette and 11 more | 3 hr |
| Jul 7, 7:32 AM CDT | Severe Thunderstorm Warning | LSX | Adams, Brown, Pike | 58 min |
| Jul 7, 8:26 AM CDT | Severe Thunderstorm Warning | LSX | Adams, Brown, Pike | 34 min |
| Jul 7, 9:04 AM CDT | Special Weather Statement | LSX | Monroe | 41 min |
| Jul 7, 11:34 AM CDT | Special Weather Statement | LSX | Marion | 26 min |
| Jul 7, 6:09 AM CDT | Severe Thunderstorm Warning | LSX | Audrain, Boone, Callaway, Cole, Moniteau, Monroe and 1 more | 66 min |
| Jul 7, 6:54 AM CDT | Special Weather Statement | LSX | Knox, Lewis, Marion, Shelby | 51 min |
| Jul 7, 7:06 AM CDT | Severe Thunderstorm Warning | LSX | Audrain, Callaway, Franklin, Gasconade, Lincoln, Montgomery and 4 more | 54 min |
| Jul 7, 7:11 AM CDT | Severe Thunderstorm Warning | LSX | Knox, Lewis, Marion, Shelby | 54 min |
| Jul 7, 7:18 AM CDT | Severe Thunderstorm Warning | LSX | Audrain, Callaway, Cole, Marion, Monroe | 27 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2016Severe Thunderstorm Warnings in Illinois, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.